# SDR CALA2025071506596

- Difficulty date: July 13, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 78,205 hours, 32,303 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: No Discrepancy
- Location: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

OIL DRIPPING FROM NR 2 ENG DRAIN MAST INSPECTED ENGINE 2 DRAIN MAST, FOUND DRIPS FROM ACOC. OPENED ENGINE FAN COWLINGS, FOUND NO EVIDENCE OF LEAK AT ACOC, ALL SURFACES UNDER COWLING DRY, AIRCRAFT OK FOR SERVICE AT THIS TIME REF TSM 05-50-00-810-822-A
